Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Invariant affine connections on Lie groups


Author: H. Turner Laquer
Journal: Trans. Amer. Math. Soc. 331 (1992), 541-551
MSC: Primary 53C05; Secondary 22E30, 53C30
MathSciNet review: 1075384
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The space of bi-invariant affine connections is determined for arbitrary compact Lie groups. In particular, there is a surprising new family of such connections on $ SU(n)$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53C05, 22E30, 53C30

Retrieve articles in all journals with MSC: 53C05, 22E30, 53C30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1992-1075384-4
PII: S 0002-9947(1992)1075384-4
Keywords: Affine, connection, invariant, homogeneous principal bundle, Lie group
Article copyright: © Copyright 1992 American Mathematical Society